# SDR CALA2018020900549

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 60,894 hours, 12,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Missing
- Location: Evacuation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA JUMPSEAT, MISSING THE EVACUATION SWITCH.  R & R THE  EVACUATION CONTROL PANEL IAW AMM 25-63-00, TESTED GOOD.
